Show simple item record

Article

dc.creatorAyala Gómez, Rafaeles
dc.creatorDomínguez Murillo, Eladioes
dc.creatorMárquez Pérez, Albertoes
dc.creatorQuintero Toscano, Antonio Rafaeles
dc.date.accessioned2016-07-21T10:21:40Z
dc.date.available2016-07-21T10:21:40Z
dc.date.issued1992
dc.identifier.citationAyala Gómez, R., Domínguez Murillo, E., Márquez Pérez, A. y Quintero Toscano, A.R. (1992). Lusternik-Schnirelmann invariants in proper homotopy theory. Pacific Journal of Mathematics, 153 (2), 201-215.
dc.identifier.issn0030-8730es
dc.identifier.issn1945-5844es
dc.identifier.urihttp://hdl.handle.net/11441/43859
dc.description.abstractWe introduce and study proper homotopy invariants of the Lusternik-Schnirelmann type, p-cat (-), p-Cat(-), and cat e(-) in the category of Γ2-locally compact spaces and proper maps. As an application, Rn (n Φ 3) is characterized as (i) the unique open manifold X with p-Cat(ΛΓ) = 2, or (ii) the unique open manifold with one strong end and p-cat( c) = 2.es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherUniversity of Californiaes
dc.relation.ispartofPacific Journal of Mathematics, 153 (2), 201-215.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleLusternik-Schnirelmann invariants in proper homotopy theoryes
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Geometría y Topologíaes
dc.relation.publisherversionhttp://dx.doi.org/10.2140/pjm.1992.153.201es
dc.identifier.doi10.2140/pjm.1992.153.201es
dc.contributor.groupUniversidad de Sevilla. FQM189: Homotopia Propiaes
idus.format.extent15 p.es
dc.journaltitlePacific Journal of Mathematicses
dc.publication.volumen153es
dc.publication.issue2es
dc.publication.initialPage201es
dc.publication.endPage215es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/43859

FilesSizeFormatViewDescription
Lusternik-Schnirelmann invariants ...1.282MbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional